T_2 concepts in fuzzy bitopological spaces

M.R. Amin, D.M. Ali, M.S. Hossain

Abstract


In this paper, we introduce a notion of fuzzy pairwise-  bitopological space and find relations with other such spaces. We also study some other properties of these concepts.

Full Text: PDF

How to Cite this Article:

M.R. Amin, D.M. Ali, M.S. Hossain, T_2 concepts in fuzzy bitopological spaces, Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1055-1063

Copyright © 2014 M.R. Amin, D.M. Ali, M.S. Hossain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS